|Does atripla flair up herpes or help alleviate it?
Feb 24, 2011
I have changed to Atripla 48hrs ago from Truvada and Stoctrin and now have an episode Of genital herpes. I haven't had an episode in months, could it be that My new meds (Atripla) has triggered the herpes? If not will it help with the symptoms as well?
| Response from Dr. Young
Hi and thanks for your post.
There is no relationship between your switch in medications and your herpes flair. A change from Truvada and Stocrin to Atripla only changes the number of pills; the medications remain exactly the same.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Can You Use For Burning Vaginal Neuropathy?
- Will Hpv Virus Make Me Sick?
- When Will A Blood Test Show Herpes?
- What Percent Of People Around The World Have Herpes?
- What If You Don't Take Medicine For Shingles?
- What If A Person With Hpv Uses The Restroom And Does Not Wash Their Hands Can You Get It?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.